Loading ...
Sorry, an error occurred while loading the content.

RE:cirochiss--me again

Expand Messages
  • runabout_104
    Yes, claudine, u hv an excellent memory. I am the one who had to bring in the press release telling this g.i. that this medication ws approved. That ws in
    Message 1 of 2 , Jan 3, 2002
    View Source
    • 0 Attachment
      Yes, claudine, u hv an excellent memory. I am the one who had to
      bring in the press release telling this g.i. that this medication ws
      approved. That ws in August and I ws approved for the
      rebetron/rebetol in Sept, but I chose to wait until the g.i. cd get
      with it and realize he cd write the peg. Anyway, that is exacltly
      what I ws reading the other dy--something about decompesated and
      compensated cirochiss. I am not sure which one I hv. U hv cleared up
      quite a bit of confusion. Yes, I feel like I am doing very well
      physically. Oh, I'm not saying I don't hv any phsycial symptons, but
      I think the ones I am hving are very normal. It's the emotional that
      i wsn't prepared for. I ws on paxil 10mg for one week then 20mg and
      then got it in my head I would try and do without it (not to smart)
      so I had already had them in my system and hv gone thru even more
      turmoil than if i had stayed on them, I think. Now, I don't know
      whether to get back on them or try and tough it out. I just get so
      worried about any extra medication going thru my system while on this
      treatment. Also, what about the milk thistle--do people still take
      that while on treatment and also I read where NAC could be very
      helpful. There is so much info out there on the internet that it
      really gets confusing. Bottom line-I can still stop this disease even
      with cirochiss?? I didn't hv any ascities or edema which is also a
      good thing. Tomorrow I go for bloodwork--a liver panel and they said
      to come down in the morn and do that then come back tomorrow
      afternoon and talk to the dr about the results. Any info is so much
      appreciated.
      thanks
      cheri
    • Carol
      Hi Cher I would recommend that you go back on anti-depressants...it s worth it, your mental attitude is very important and I think it can affect your outcome,
      Message 2 of 2 , Jan 3, 2002
      View Source
      • 0 Attachment
        Hi Cher

        I would recommend that you go back on anti-depressants...it's worth
        it, your mental attitude is very important and I think it can affect
        your outcome, although no medical tests can prove this. With me, I am
        accepting of the physical part if and when I go on treatment, it's the
        mental part that worries me. Isn't it funny how we expect one thing
        but get the other?

        Just my 2 cents worth.
        Good luck
        Carol

        runabout_104 wrote:
        >
      Your message has been successfully submitted and would be delivered to recipients shortly.